Discretized quasi-time-dependent H-infinity control for asynchronously switched systems with dynamic dwell-time

Full text for this resource is not available from the Research Repository.

Tong, Y ORCID: 0000-0003-4008-2015, Shi, Peng ORCID: 0000-0001-8218-586X, Wang, Y and Huang, B (2021) Discretized quasi-time-dependent H-infinity control for asynchronously switched systems with dynamic dwell-time. International Journal of Robust and Nonlinear Control, 31 (15). pp. 7219-7238. ISSN 1049-8923 (print) 1099-1239 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44690
DOI https://doi.org/10.1002/rnc.5669
Official URL https://onlinelibrary.wiley.com/doi/10.1002/rnc.56...
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords discretized control; persistent dwell-time; dynamic output-feedback; closed-loop system; linear matrix inequalities; asynchronous switching; stability
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login